# SDR PCAA0002014

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ITH - FLIGHT 3705 - UPON ARRIVAL AT AIRCRAFT, THE CREW COULD NOT OPEN THE PASSENGER DOOR.  MAINTENANCE INSPECTED, REMOVED AND REPLACED THE OUTER DOOR CABLE, OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
